MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use, the 840 ventilator generated a device alert and stopped working.The patient's oxygen saturation dropped from 94% to 86%.At this time, it is unknown if the patient was transferred or the patient outcome.
 
Additional Manufacturer Narrative
Correction: pma/510 (k), additional information: unique identifier (udi) #.On 2018-may-04, additional information regarding the repairs was received.Evaluation summary: a service engineer (se) inspected the device and was unable to duplicate the reported issue.The unit passed testing and operated within the manufacturing specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7266849
Report Number8020893-2018-00081
Device Sequence Number11261190
Product Code CBK
UDI-Device Identifier10884521077201
UDI-Public10884521077201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220NISB-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2018
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer05/04/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1